On Manin's conjecture for singular del Pezzo surfaces of degree four, II

R. De La Bretèche, T.D. Browning, Mathematical Proceedings of the Cambridge Philosophical Society 143 (2007) 579–605.


Journal Article | Published
Author
;
Abstract
Acknowledgements. The authors are grateful to Ulrich Derenthal and Brendan Hassett for several useful conversations relating to universal torsors for singular del Pezzo surfaces. Special thanks are due to Roger Heath–Brown whose ideas led us to the proof of Lemma 6. The paper was finalised while the first author was at the École Normale Supérieure, and the second author was at Oxford University supported by EPSRC grant number GR/R93155/01. The hospitality and financial support of these institutions is gratefully acknowledged. Finally, the authors would like to thank the anonymous referee for his careful reading of the manuscript and numerous useful suggestions.
Publishing Year
Date Published
2007-01-01
Journal Title
Mathematical Proceedings of the Cambridge Philosophical Society
Acknowledgement
GR/R93155/01
Volume
143
Issue
3
Page
579 - 605
IST-REx-ID

Cite this

De La Bretèche R, Browning TD. On Manin’s conjecture for singular del Pezzo surfaces of degree four, II. Mathematical Proceedings of the Cambridge Philosophical Society. 2007;143(3):579-605. doi:10.1017/S0305004107000205
De La Bretèche, R., & Browning, T. D. (2007). On Manin’s conjecture for singular del Pezzo surfaces of degree four, II. Mathematical Proceedings of the Cambridge Philosophical Society, 143(3), 579–605. https://doi.org/10.1017/S0305004107000205
De La Bretèche, Régis, and Timothy D Browning. “On Manin’s Conjecture for Singular Del Pezzo Surfaces of Degree Four, II.” Mathematical Proceedings of the Cambridge Philosophical Society 143, no. 3 (2007): 579–605. https://doi.org/10.1017/S0305004107000205.
R. De La Bretèche and T. D. Browning, “On Manin’s conjecture for singular del Pezzo surfaces of degree four, II,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 143, no. 3, pp. 579–605, 2007.
De La Bretèche R, Browning TD. 2007. On Manin’s conjecture for singular del Pezzo surfaces of degree four, II. Mathematical Proceedings of the Cambridge Philosophical Society. 143(3), 579–605.
De La Bretèche, Régis, and Timothy D. Browning. “On Manin’s Conjecture for Singular Del Pezzo Surfaces of Degree Four, II.” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 143, no. 3, Unknown, 2007, pp. 579–605, doi:10.1017/S0305004107000205.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar